Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 51, Issue 2, Spring 2004  pp. 377-385.

Irreducible Multiplication Operators on spaces of analytic functions

Authors Kehe Zhu
Author institution: Department of Mathematics, State University of New York, Albany, NY 12222, USA

Summary:  Let $M_\varphi$ be the operator of multiplication by a bounded analytic function $\varphi$ in a planar domain $\Omega$ on a Hilbert space of analytic functions in $\Omega$. We give a sufficient condition for $M_\varphi$ to be irreducible.

Contents    Full-Text PDF